Jump to content

Search the Community

Showing results for tags 'Hospitalised'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. This is how antidepressants have turned my entire life upside down in the small space of 8 months I fell pregnant with my daughter who is now 15 mnths old. I immediately became depressed showing nearly all signs of depression and was advised by my doctor to go on antidepressants whilst pregnant or I could end up with postnatal depression. I refused as I didn't want any harm to come to my unborn child from any side affects. So I muddled on, then surely enough after a traumatic unplanned caesarean I could not bond with my daughter and was really struggling to just to do the simplest tasks, plus many other symptoms of postnatal depression. 8 months after the birth of my daughter I knew I just couldn't go any further I needed medication. I hated the stigma attached but just couldn't do it any other way. I was put on 50mg sertraline and I felt the effects immediately and thought this was the best thing ever! Woohoo! A few weeks later I was sat in my kitchen and remember having vivid suicidal thoughts about hanging myself, I was not of low mood at all but none the less these thoughts were there I remember having a kind of itching sensation around my neck and the only way I thought I could get rid of the itching was to get the rope put it around my neck and hang myself. HOLY ****! I totally realised what I was thinking and panicked I telephoned my partner and explained what had happened and that I totally understand now how someone could commit suicide, it felt like it was my calling. So, my partner and I did some research on antidepressants which confirmed our suspicions, so I decided to taper off the Sertraline, which I did over a month or so, just lowering the dose slightly each week. Soon after depression hit again. It wasn't all the time but when it hit I was out for a couple of days, bed ridden and just wanted no contact with anyone. I was looking after the kids and my partner worked full time, so as you can imagine this really messed with our lives. My partner was constantly taking time off work, it just wasn't good. I sought help from a hypnotherapist/behavioural therapist rather than go back to the doc because I knew he’d just hand me another prescription and I thought I’d rather be depressed than have suicidal thoughts. Doing this worked in the short term, but I just couldn't kick the depression. So losing all hope and seeing no alternative I went back to the doc and back on the pills. 30mg Paroxetine again and as with the previous medication it worked immediately! Woohoo! Then 2 months down the line I started to feel really weird, foggy in the head, terrible concentration, totally unable to problem solve, multitask or even remember the simplest things. So I went to the doc and explained that I think I am having side effects from the medication and I need some help as I feel like my brain is starting to shut down. He disagreed with me saying it didn't sound like a side effect, upped my dose and sent me to counselling. Two weeks after the dosage was upped the suicidal thoughts crept in and I just decided to end my life that night by taking an overdose of the remaining Paroxetine tablets. I was then hospitalised in a psychiatric ward where the psychiatrist diagnosed me with Bipolar type 2 and agreed that considering my pervious history that the doc should not have upped my meds and they were a direct cause of the suicidal thoughts and attempted suicide. So thanks to the well informed Doc’s prescribing this stuff willy nilly, I could have killed myself twice! Anyway, I stayed in hospital whilst they immediately took me off the Paroxetine and put me on mirtazapine 30mg and Seroquel 50mg. low and behold a few weeks later I am having Bipolar symptoms off the chart. My husband even disputes the Bipolar diagnosis because he says I have shown no previous signs of bi polar UNTIL I was put on the Seroquel and Mirtazipine. In all seriousness my brain is seriously messed up, I absolutely have no idea who I am anymore, I am doing this and conducting myself weirdly in situations that just wouldn’t normally go down. Sorry to be graphic but I just want sex all the time. I constantly feel high, but agitated if I cant do what I want. I feel like I cant stop, The relationship with my small children, I feel is horrible. Pervious to this I was an excellent mum, loving caring, patient. Now I have no patience and rarely want to be around them because I don’t feel a bond and I hate to say it but their voices are like a drilling in my brain. I am just no good for them right now. I hate myself for it, hate who I have become and want me back. I have had no low moods yet, like hopelessness or whatnot, just serious agitation and all the negatives that come with that. I said to my partner I feel like a squashball in a squash court being smacked about the place at high speed with little to no control over where I go and what I do, there’s an errie driving force called Mirtazipine and I want it gone. Saw a psychiatrist a couple of weeks ago who said get of the Seroquel it is really bad stuff. If im not having problems sleeping, which I’m not then ditch it, so I did that immediately with only gastro side effects I think. I cannot remember what normal me feels like any more, I may be having side effects or it could be the quick withdrawal from Paroxatine, who knows. So again off I trot to the doc ( I get a good doc this time Very thorough) and she agrees the medication is making my bipolar 2 worse and we have now made a plan to come off it altogether. Although the original depression may come back L - full circle with no accomplishment only shear devastation.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy